Martin Lanzendörfer | (in construction..., last updated: 2011-12-01) |
---|---|
[Title Page] [Curriculum Vitae] [Publications] [Teaching] | |
Authors | Title | Year | Journal/Proceedings | DOI/URL |
---|---|---|---|---|
Lanzendörfer, M. | Flows of incompressible fluids with pressure-dependent viscosity (and their application to modelling the flow in journal bearing) | 2011 | Doctoral thesis | pdf (monochrome) |
Hirn, A., Lanzendörfer, M. & Stebel, J. | Finite element approximations of flow of fluids with shear rate and pressure dependent viscosity | 2012 | IMA Journal of Numerical Analysis Vol. 32(4), pp. 1604-1634 |
DOI |
Lanzendörfer, M. & Stebel, J. | On pressure boundary conditions for steady flows of incompressible fluids with pressure and shear rate dependent viscosities | 2011 | Appl. Math.--Czech Vol. 56(3), pp. 265-285 |
URL |
Lanzendörfer, M. & Stebel, J. | On a mathematical model of journal bearing lubrication | 2011 | Math. Comput. Simulat. Vol. 81(11), pp. 2456-2470 |
DOI |
Lanzendörfer, M. | On steady inner flows of an incompressible fluid with the viscosity depending on the pressure and the shear rate | 2009 | Nonlinear Anal.--Real Vol. 10(4), pp. 1943-1954 |
DOI URL |
Lanzendörfer, M. | Numerical Simulations of the Flow in the Journal Bearing | 2003 | Master thesis |